Berkley Jensen Anti-Diarrheal Medicine Loperamide Hydrochloride Tablets 2 mg 192 Capletsper Order
Berkley Jensen Anti-Diarrheal Medicine Loperamide Hydrochloride Tablets 2
Berkley and Jensen Anti-Diarrheal Medicnie Loperamide Hydrochloride Tablets 2 mg 192 Caplets Per Order. Controls symptoms of diarrhea, including travelers' diarrhea. Compate to the active ingredient of Immodium A-D
- Color: Original Version
- Brand: Berkley and Jensen
- ASIN: B004QHJJBO
- UPC: 733520626770
GeriCare - Anti-Diarrheal - 2 mg Strength Caplet - 96/Bottle
GeriCare - Anti-Diarrheal - 2 mg Strength Caplet
Anti-Diarrheal McKesson Brand 2 mg Strength Caplet 96 per Bottle Features and Benefits Anti-Diarrheal Loperamide HCI Caplets 2 mg Controls the symptoms of diarrhea. Compares to the active ingredient in Imodium A-D. Not Made With Natural Rubber Latex. Packaged: 96 Per Bottle, 12 Bottles Per Case Imodium is a registered trademark of McNeil Consumer & Specialty Pharmaceuticals, a Division of McNeil PPC, Inc. Product Specifications McKesson #: 81692700 Manufacturer #: 57896038196 Brand: McKesson Brand Manufacturer: McKesson Brand Active Ingredients: Loperamide Hydrochloride Application: Anti-Diarrheal Dosage: Form Caplet Strength: 2 mg Strength UNSPSC Code: 51171700 Volume: 96 per Bottle Latex Free Indicator: Not Made with Natural Rubber Latex
- Brand: McKesson
- ASIN: B076CRWMBD
- UPC: 680132860255
Berkley Jensen Anti-Diarrheal, 192 Caplets
Berkley Jensen Anti-Diarrheal, 192
Berkley Jensen Anti-Diarrheal are the fastest single ingredient OTC anti-diarrheal allowing you to get back to doing the things you love. This product helps control the symptoms of diarrhea, including Travelers’ Diarrhea.
- Color: N/a
- Brand: Berkley and Jensen
- ASIN: B0716G35J2
- UPC: 733520625957
Anti-Diarrheal 2MG 200 Caplets by SDA Labs
Imodium A-D Diarrhea Relief Caplets with Loperamide Hydrochloride, Anti-Diarrheal Medicine to Help Control Symptoms of Diarrhea Due to Acute, Active & Traveler's Diarrhea, 48 ct.
Imodium A-D Diarrhea Relief Caplets with Loperamide Hydrochloride,
Help control your diarrhea symptoms with Imodium A-D Caplets. From the #1 doctor-recommended anti-diarrheal brand, Imodium A-D works faster than the leading prescription diarrhea medications containing diphenoxylate and atropine. Each caplet of anti-diarrheal medicine contains 2 mg of loperamide hydrochloride with a proven formula that works with your body to slow down your system and restore its natural rhythm and balance. These anti-diarrhea pills help treat and control symptoms of diarrhea due to IBS (irritable bowel syndrome)*, acute, active and Traveler's diarrhea. The convenient tear-away packaging makes them ideal for use anywhere, both at home or on-the-go.*Imodium is not indicated for IBS, but can treat symptoms of diarrhea associated with IBS. Talk to your doctor if you think you have IBS.
- Brand: Imodium
- ASIN: B01ASIBARU
- UPC: 300450295491
Imodium Multi-Symptom Relief Anti-Diarrheal Caplets, Loperamide Hydrochloride & Simethicone, 42 ct.
Imodium Multi-Symptom Relief Anti-Diarrheal Caplets, Loperamide Hydrochloride &
Imodium Multi-Symptom Relief Caplets are the only over-the-counter brand of anti-diarrheal medicine that combines two powerful medicines to relieve symptoms of diarrhea, as well as gas, cramps, pressure and bloating. Each caplet contains 2 milligrams of loperamide hydrochloride to help relieve diarrhea, and 125 milligrams of simethicone to help other associated symptoms such as gas, bloating and cramps. From the #1 doctor-recommended brand of anti-diarrheal products, the proven formula works with your body to slow down your system and helps restore the natural rhythm of your digestive system. Intended for adults and children ages 12 and older, this multi-symptom diarrhea medicine effective relief and is ideal for use anywhere, both at home or on-the-go.
- Brand: Imodium
- ASIN: B002A2HZAY
- UPC: 300450212429
Basic Care Maximum Strength Famotidine Tablets, 200 Count
Basic Care Maximum Strength Famotidine Tablets, 200
Compare to Maximum Strength Pepcid® AC active ingredient.Maximum Strength Famotidine Tablets, 20 mg, is an H2 Blocker.These partially block production of acid in the stomach cells by inhibiting histamine, a substance that stimulates secretion of stomach acid. Over-the-counter and prescription H2 blockers relieve heartburn associated with acid indigestion and sour stomach and prevent meal-induced heartburn.
- Brand: Basic Care
- ASIN: B074F18H4B
- UPC: 370030114153